# SDR R61A2019111711267

- Difficulty date: November 11, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND AT SPHERICAL BEARING LOCATION OF H-STAB R/H HINGE FITTING. REPAIRED HINGE FITTING IAW SRM 55-10-02 REP. 01.***AIRCRAFT REMAINS IN HEAVY CHECK***
